# SDR SWAA2022032172016

- Difficulty date: February 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD BODY FAIRING SUPPORT ANGLE CRACKED @ FASTENER TAIL ATTACHED TO INB FIXED L/E END MKD DOT / [01] REMOVED R/H FWD BODY FAIRING SUPPORT ANGLE CRACKED @ FASTENER TAIL ATTACHED TO INB FIXED L/E END IN REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED HOLES AND DEBURRED NEW SUPPORT ANGLE AT R/H FWD BODY FAIRING INB FIXED L/E END IN REF B737-700 SRM 51-40-02-0G-;[03] ENTER IN ERROR SRM DATA : LOCATED AND DRILLED HOLES AND DEBURRED NEW SUPPORT ANGLE AT R/H FWD BODY FAIRING INB FIXED L/E END IN REF B737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEPS 1;2 AND 3.;[05] OK TO TREAT AND PRIME.;[06] TREATED AND AP[PLIED PRIMER AT R/H FWD BODY FAIRING INB FIXED L/E END IN REF B737-700 SRM 51-20-01-0G-0;[07] VERIFIED STEP 6.;[08] OK TO INSTALL SERVICEABLE SUPPORT ANGLE.;[09] INSTALLED R/H FWD BODY FAIRING SUPPORT ANGLE CRACKED @ FASTENER TAIL ATTACHED TO INB FIXED L/E END IN REF B737-700 SRM 51-40-02-0G-0;[10] STEP # 9 INSTALLED R/H FWD BODY FAIRING SUPPORT ANGLE ATTACHED TO INB FIXED L/E END IN REF B737-700 SRM 51-40-02-0G-0;[11] VERIFIED STEPS 9 AND 10.
